MathSciNet Relay Station
MathSciNet bibliographic data
MR2433946 35K55 (35A30)
Qu, Changzheng; Huang, Qing Symmetry reductions and exact solutions of the affine heat equation. J. Math. Anal. Appl. 346 (2008), no. 2, 521–530.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement